Manic switch and serotonin syndrome induced by augmentation of paroxetine with methylphenidate in a patient with major depression

@article{Park2010ManicSA,
  title={Manic switch and serotonin syndrome induced by augmentation of paroxetine with methylphenidate in a patient with major depression},
  author={Y. Park and Yeon-Kyung Jung},
  journal={Progress in Neuro-Psychopharmacology and Biological Psychiatry},
  year={2010},
  volume={34},
  pages={719-720}
}
3 Citations
Polypharmacy with antidepressants in children and adolescents.
  • 22
  • Highly Influenced
  • PDF
Pharmacological means to improve patients’ mood. Are they effective and safe?

References

SHOWING 1-10 OF 13 REFERENCES
The serotonin syndrome: initial misdiagnosis.
  • 16
  • PDF
Severe serotonin toxicity and manic switch induced by combined use of tramadol and paroxetine.
  • 31
A comprehensive in vitro screening of d-, l-, and dl-threo-methylphenidate: an exploratory study.
  • 87
  • PDF
The serotonin syndrome.
  • 965
  • PDF
Serotonin toxicity and malignant hyperthermia: role of 5-HT2 receptors.
  • 26
  • PDF
...
1
2
...